# SDR HEEA955155

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WILL NOT TEST; DOES NOT APPEAR TO HAVE POWER. UNIT WON'T TURN ON.  REPLACED SWITCH BOARD ASSY.  REPAIRED.  UNIT WON'T TRANSMIT.  REPAIRED BROKEN FOIL ON HIGH VOLTAGE POWER SUPPLY.  REPAIRED.  REPLY LIGHT TOO DIM.  REPLACED V301 PHOTOCELL. REPAIRED.
